# SDR SWAA2024030145478

- Difficulty date: January 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES FLOOR BEAN LOCATED BS 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA (3 POINTS ) 2024-78302<[01] TOOL USED ON STEP 6; THICKNESS GAGE; P/N: 45MG; S/N: 232017609; DUE DATE: 22-SEP-24.;[02] TOOL USED IN STEP 10: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] TOOL USED IN STEP 11: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[04] REPAIRED FLOOR BEAN LOCATED BS 986.5 BETWEEN RBL36 TO RBL47 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED FLOOR BEAN LOCATED BS 986.5 BETWEEN RBL36 TO RBL47 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW. RII INSPECTED.
